# SDR ASOA201701231079

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301023
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LBL 9, BS 1031 HAS CORROSION.   REMOVED THE DAMAGED FLOOR SUPPORT BS 1031-1051.30, SPLICED IN NEW FLOOR SUPPORT IAW EC/TC EO 700-53-00005 AND EC/TC REO 690-53-61-659 REV A.
